# SDR HSRR2020022520

- Difficulty date: February 18, 2020
- Submitted: February 25, 2020
- Operation: General aviation
- Aircraft: N421GJ
- Make and model: Cessna 421C
- Aircraft serial: 421C0815
- Aircraft time: 8,005 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Crossbeam
- Part number: 505403034
- Condition: Cracked
- Location: Aft Nacelle
- Part time: 8,005 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NACELLE CROSS BEAM CRACKED AT OUTBOARD MOUNT FLANGE.
